# SDR AWXA0002106

- Difficulty date: August 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 146N5187
- Condition: Cracked
- Location: Sta 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Fwd cargo compartment FBSTA 680 RBL 27 intercostal top flange cracked.C: Removed cracked top flange. Drilled end installed new top flange per SRM 51-30-01 pg 1 51-40-02 fig 12 pg 7
